Functional Analysis and Its Applications

, Volume 20, Issue 1, pp 66–68 | Cite as

A simple combinatorial method for proving the Jacobi identity and its generalizations

  • Z. L. Leibenzon
Brief Communications

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. M. Wright, J. London Math. Soc.,40, 55–57 (1965).Google Scholar
  2. 2.
    C. Sudler, Jr., Proc. Edinburgh Math. Soc.,15, Part 1, 67–71 (1966).Google Scholar
  3. 3.
    J. Zolnowsky, Discrete Math.,9, No. 3, 293–298 (1974).Google Scholar
  4. 4.
    R. P. Lewis, Am. Math. Mon.,91, No. 7, 420–423 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • Z. L. Leibenzon

There are no affiliations available

Personalised recommendations